TITLE

Multiplicity Results for a Dirichlet Boundary Value Problem in the Higher Dimensional Case

AUTHOR(S)
Afrouzi, G. A.; Heidarkhani, S.
PUB. DATE
August 2006
SOURCE
Advances in Dynamical Systems & Applications;2006, Vol. 1 Issue 2, p121
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish the existence of three weak solutions to a Dirichlet boundary value problem involving the p-Laplacian. The approach is based on variational methods and critical points.
ACCESSION #
24374758

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics